# SDR SIMA20241018002

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 14,755 hours, 9,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAME 84 -10. (LEVEL 2 CORROSION) C/A INSTALLED EWIS PROTECTION AT FRAME 84 TO FRAME 74 IAW EMB 175 SWPM 20-67-00. BLENEDED CORROSION IAW EMB 175 SRM 51-10-03 AND FOUND SEAT TRACK TO BE OUT OF LIMITS IAW EMB 175 SRM 53-23-10. REMOVED INBD SEAT TRACK BETWEEN FRAME 84 AND 74 IAW EMB 175 SRM 51-40-08 LOCATED, DRILLED AND DEBURRED FASTENER HOLES ON NEW AFT LH SSEAT TRACK IAW EMB 175 SRM 51-40-02. TREATED AND PRIMED ALL FASTENER HOLES IN NEW SEAT TRACK LH INBD FR 74 -FR 84IAW EMB 175 SRM 51-23-04 AND 51-23-05 AND ETN EJ-51-025.INSTALLED NEW SEAT TRACK IAW EMB 175 SRM 51-40-08. TOP COATED ALL NEW FASTENERS INSTALLED IN NEW TRACK BETWEEN FRM 84-74 IAW EMB 175 SRM 51-23-06 AND ETN EJ-51-015 APPLIED CIC IAW EMB 175 CPM 51-25-00-910-001-A. REMOVED EWIS PROTECTION IAW EMB 175 SWPM 20-67-00
